# SDR SIMA20201130001

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,298 hours, 32,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PANEL ON MAIN DOOR DAMAGED.  C/A: R & R EMERGENCY LIGHT PANEL ON MAIN DOOR.  OPERATIONS CHECK GOOD, IAW AMM 25-23-04.
